# SDR 95ZZZX1828

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Part number: 69174991
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN BEND RADIUS. SUSPECTED IMPROPER OR LACK OF SHIMMING C/T CHANNEL TO TRACK ATTACH POINT.
